# SDR N6WA2021062203

- Difficulty date: June 22, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N571GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10116
- Aircraft time: 40,516 hours, 30,299 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313582A
- Condition: Corroded
- Location: Bs 349-364 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION FS349-364. R&R PREVIOSLY REPAIRD STRINGER SECTION IAW EO C700-53MR-005-O
